# SDR MWEA00089

- Difficulty date: March 8, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 991007828
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR SKIN IS CRACKED AT STATION 785.  FABRICATED AND INSTALLED REPAIR DOUBLER.
